# SDR ABXA20251111297

- Difficulty date: November 11, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 35096
- Aircraft time: 104,357 hours, 25,623 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Unknown
- Condition: Vibration
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ON TAXI OUT, RIGHT GEAR SHAKING.  ABORTED TAKE-OFF. (ATO).  PERFORMED AIRCRAFT TAXI WITH FLIGHT CREW ASSISTANCE. NO ABNORMAL VIBRATIONS NOTED PER AMM 71-00-00 AND 09-21-00. A/C OK FOR SERVICE.
